# SDR QXEA0300040

- Difficulty date: January 9, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N608QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10026
- Aircraft time: 2,761 hours, 2,185 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Switch
- Part number: D98C07606
- Part serial: 339
- Condition: Failed
- Location: Fuel System
- Part time: 2,755 hours, 2,181 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BOI ON FLIGHT 2551- RIGHT FUEL LOW PRESSURE CAUTION MESSAGE AFTER ENGINE START.  REMOVED AND REPLACED NR 2 ENGINE INLET PRESSURE SENSOR.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
